Aa
Aa
A
A
A
Close
Avatar universal

drug side effects?

I got c-diff in Dec. It damaged my esophagis (now esophogitis) and I have never got rid of the diareah . I have seen 5 Dr.s and they say it is now ibs-d. My current medications are RANITIDINE 150MG 2X DAY, CITALOPRAM HBR20MG TABLETCAR 2X DAY, ACCOLATE 20 MG TABLET ZEN 2X DAY, ALBUTEROL SULFATE ER 4 MG TMYL 2 2X DAY, HISTA VENT DA TABLET SA ETH 2X DAY, AMITRIPTYLINE HCL 50MG TABMYL 1X DAY.
I am physically exhausted most days I still have 10-15 diareah a day, and I am now having swelling of my feet and hands and muscle cramps in my legs and joint pain in my shoulders. Before I got sick I walked 10 miles a day now I have to rest after getting the mail. The imodium cramps my stomach and the anti cramp drug knocks me out .
are these side effects of these drugs ? will they dissapate? do I need to see another DR.?
2 Responses
Avatar universal
Have you talked to your doctor about your concerns?  Another good resource in my opinion, is your local pharmacist.  Regardless, if you feel you are suffering from these symptoms, go see your primary care physician with this; that is what he/she is there for and can help you on your way...keep us posted.
480448 tn?1426948538
I agree that you should discuss your concerns with your physician.  You are on quite a large amount of meds right now, each with their own side effects, which could very well be the culprit of your fatigue and other symptoms.  Most importantly, you are still having significant epsiodes of diarrhea.  That needs to be managed better, in my opinion.

C-diff (as you well know now) can be VERY devastating....but it is also treatable.  Sometimes this involves a specialist outside your area.  I've actually watched many a patient just be at their wit's end after battling chronic c-diff for so long, and then saw them after time....and they were able to make a complete recovery.

Anyway, my point is...you definitely need to discuss all of this with your physician.  Your diarrhea absoloutely needs attention...

Also, just know that those with chronic c-diff infections take a while to get through it.  Please keep communicating with your MDs and keep the faith.

Best of luck to you....
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?